Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
October 20, 2014, 08:01:58 AM

Login with username, password and session length


Members
  • Total Members: 23730
  • Latest: lume
Stats
  • Total Posts: 642743
  • Total Topics: 48891
  • Online Today: 192
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Atripla and a poppy seed muffin?  (Read 1339 times)

0 Members and 1 Guest are viewing this topic.

Offline kev

  • Member
  • Posts: 31
Atripla and a poppy seed muffin?
« on: October 25, 2013, 09:45:45 PM »
Okay I am probably far fetched out here on this one and maybe it's some sort of weird coincidence but here it goes-

The other day I couldn't resist the temptation to pick up one of those packages of  muffins (poppy seed) from Costco - you know the ones with the muffins as big as your head... Well I ate one yesterday and one the day before and both nights I had the strangest, down right scary dreams, one involving a dead body in 1978 AMC Pacer and one with killer whales, a too tight wetsuit and a locked escape route...

I wasn't having any dreams like this after several years  being on Atripla . Now I am craving a muffin but don't know if I should?


Offline buginme2

  • Member
  • Posts: 3,116
Re: Atripla and a poppy seed muffin?
« Reply #1 on: October 25, 2013, 09:58:52 PM »
Atripla side effects increase when you eat a high fat meal.  So that tells you those giant muffins are filled with fat.

Offline WillyWump

  • Member
  • Posts: 7,195
Re: Atripla and a poppy seed muffin?
« Reply #2 on: October 25, 2013, 10:46:50 PM »
When I was on Atripla I would always have the weirdest, most realistic dreams after a large fattening meal (mexican food usually).

The most shocking was when I dreamed that the State Police opened a substation in my bathroom. Clearly that was after the "Mommas Platter" at Mamacitas.
« Last Edit: October 25, 2013, 10:54:34 PM by WillyWump »
POZ since '08

Last Labs-
6/3/14 CD4- 736, UD 34%
6/25/13 CD4- 1036, UD,
2/4/13, CD4 - 489, UD, 28%

Current Meds: Prezista/Epzicom/ Norvir
.

Offline rodguy218

  • member
  • Posts: 2
Re: Atripla and a poppy seed muffin?
« Reply #3 on: October 26, 2013, 07:13:29 AM »
My strangest dream when I first started Atripla was I was dressed like Elvis in Vegas, mowing my yard! Been a few years and crazy dreams only happen every now and then! First couple weeks were hard! Felt dizzy when I woke but eventually that got much better! Kinda like the strange dreams! Lol...good luck

Offline mecch

  • Member
  • Posts: 11,897
  • red pill? or blue pill?
Re: Atripla and a poppy seed muffin?
« Reply #4 on: October 26, 2013, 09:40:24 AM »
http://www.aidsmeds.com/articles/LSD_Sustiva_1667_24225.shtml

Efavirenz has similar pathways to LSD. Long known to Sustiva takers, now verified in research that came out this summer. 

My first HIV doc wasn't that responsive when I complained about some negative CNS side effects (irritability, anger) and commented on the agreeable ones (vivid wonderful dreams, but only occasionally nightmares).

I knew Sustiva was related to LSD because I enjoyed LSD!  The first days I took Sustiva, dosing in the daytime, I saw and felt similar, though milder, colour effects, and trippy thoughts...  They were still pretty strong and trippy.   Also I think since my mind knows LSD, maybe this drug experience does enable the Efavirenz to mimic LSD more than it might in drug naive brains??  I dunno really the science. 

I'm pretty sure my doc NEVER did much in the way of drugs, he seemed like such a square. 

I'm pretty sure a LOT of docs are regrettably STILL relatively uninformed about just how psychoactive Sustiva is...

___

Probably not a link to the poppy seeds, unless there are LOADS of them in these muffins and you are a really sensitive soul.  Probably the high fat content upped the efavirenz supply.  But, sure, maybe the poppies...
« Last Edit: October 26, 2013, 09:44:36 AM by mecch »
“From each, according to his ability; to each, according to his need” 1875 K Marx

Offline Jeff G

  • Administrator
  • Member
  • Posts: 12,083
  • How am I doing Beren ?
Re: Atripla and a poppy seed muffin?
« Reply #5 on: October 26, 2013, 09:57:57 AM »
I had similar experiences with Atripla and it got to the point that I woke up every night around 3:30 ish in a very trippy state of mind . My doctor only smirked at me when I told her I felt like I was getting off to a good start of an acid trip every night .

It did feel exactly like the first 45 minutes or the beginning stage of acid or a mushroom trip . I experimented with acid and shrooms when I was a much younger man and its a feeling you never forget .

The CNS issues with Atripla got worse for me as time went on until I had no choice but to seek another combo . It didn't seem to matter if I ate fatty food or was fasting in the last few years . In the early Sustiva days I was happy to have a combo that didn't make me crap my pants or loose my lunch and the CNS side effects didn't add up to a big deal for me back then .

Offline Dan0

  • Member
  • Posts: 448
Re: Atripla and a poppy seed muffin?
« Reply #6 on: October 26, 2013, 12:52:39 PM »
The dreams for me only lasted the first year of the six I was on it. There was never a 1978 Pacer.....apparently my subconscious has standards!

For whatever strange reason, a lot of them had Phyllis Diller or the crazy cat lady down the street.....with her brood of cats. They were so real, i swear I would wake up with hair in my mouth.
You can be the ripest, juiciest peach in the world, and there's still going to be somebody who hates peaches.

"Honey, you should never ask advice from a drunk drag queen who has a show to do." - JG

06/2002 DX
10/2006 Atripla UD
10/2013 Stribild Still UD

Offline pittman

  • Member
  • Posts: 225
Re: Atripla and a poppy seed muffin?
« Reply #7 on: October 28, 2013, 11:23:31 PM »
I have never noticed a change in my dreams at all since taking Atripla, no matter what or when I eat. And the dreams were no more vivid than before.

Then again, I have had the occasionally truly weird dream even as a child, so maybe I wouldn't have noticed. 

Offline hope_for_a_cure

  • Member
  • Posts: 1,502
Re: Atripla and a poppy seed muffin?
« Reply #8 on: November 03, 2013, 03:37:34 PM »
My Atripla dream last night was interesting.  I was with a group of folks who were in some contest that involved us figuring out a mystery.  Chelsea Handler was running the thing and she had cut her hair way short.  It was pretty cool actually.  I think she would be as fun to hang with in the waking world as she was in that dream.  We were all in some some small western town... reminded me of Cripple Creek, CO.  Lots of those little storefronts but no casinos.   


 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.